# SDR CALA2013081990547

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 73,054 hours, 10,223 cycles
- Engine: Pwa PW40903
- System (JASC): 5610 · Flight Compartment Windows
- Part: Clutch
- Condition: Out Of Adjust
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT COCKPIT WINDOW WILL NOT OPEN OR CLOSE.  HANDLE DISENGAGES.  FOUND CLOSING HANDLE INTERNAL CLUTCH DISENGAGED.  REMOVED HANDLE AND ADJUSTED CLUTCH, ALL OPS NOW NORMAL. INSPECTION CARRIED OUT AFTER REASSEMBLY.
